MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063301040
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a gemini basket was to be used for a procedure on (b)(6) 2018.According to the complainant, during unpacking, a hair was found in the packaging.There were no serious injury or adverse patient effects reported as a result of this event.Attempts to obtain further information have been unsuccessful to date, should any relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: device problem code 2944 captures the reported event of foreign matter in device packaging.H10: investigation results: an 11mm gemini device was returned for analysis.It was received closed/sealed and packaged inside its original pouch.A visual analysis of the returned device revealed that the sealed section of the pouch was in good condition and no damages were noted, however, a hair was found inside the pouch.It was concluded based on the information available and the analysis performed to the returned device that the investigation conclusion code for this complaint will be documented as manufacturing deficiency.There is an investigation opened to address this issue.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.

Brand Name
GEMINI
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7903875
Report Number3005099803-2018-60568
Device Sequence Number168447
Product Code FFL
UDI-Device Identifier08714729087397
UDI-Public08714729087397
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2020
Device Model NumberM0063301040
Device Catalogue Number62335
Device Lot Number0020813427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2018
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1